# SDR 98ZZZX858

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6013A
- Aircraft serial: 5009
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lvdt
- Part number: 71025
- Condition: Dirty
- Location: Nlg Steering
- Part time: 4,981 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED DURING TAXI FOR TAKEOFF AT KEWR.  PERFORMED NOSE WHEEL STEERING CONTROL BOX BITE CHECK PER MM 32-50-00, NO FAULTS INDICATED.  PERFORMED INSPECTION OF CONNECTORS AND FOUND THE LINEAR VARIABLE DIFFERENTIAL TRANSFORMER (LVDT) DIRTY WITH TRACES OF GLYCOL.  CLEANED THE LVDT AND PERFORMED CHECK IAW MM 32-50-00.  ALL CHECKS NORMAL.
